RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 207–208 (Mi umn1855)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of stable rank $2$ reflexive sheaves on $P^4$ with $C_2\leqslant 2$

D. Yu. Kuznetsov

Yaroslavl Pedagogical Institute named after K. D. Ushinsky

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 215–216

Bibliographic databases:

MSC: 16S60, 14Cxx
Received: 22.10.1987

Citation: D. Yu. Kuznetsov, “Classification of stable rank $2$ reflexive sheaves on $P^4$ with $C_2\leqslant 2$”, Uspekhi Mat. Nauk, 43:4(262) (1988), 207–208; Russian Math. Surveys, 43:4 (1988), 215–216

Citation in format AMSBIB
\Bibitem{Kuz88}
\by D.~Yu.~Kuznetsov
\paper Classification of stable rank~$2$ reflexive sheaves on~$P^4$ with~$C_2\leqslant 2$
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn1855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969579}
\zmath{https://zbmath.org/?q=an:0673.14011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..215K}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 215--216
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001889}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1855
  • http://mi.mathnet.ru/eng/umn/v43/i4/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:132
    Full text:47
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019